Buy it Again
Theraflu Pain Reliever/ Fever Reducer Flu & Sore Throat Apple Cinnamon Flavor - 6 Count

Theraflu Pain Reliever/ Fever Reducer Flu & Sore Throat Apple Cinnamon Flavor - 6 Count

Active Ingredients: In Each Packet: Acetaminophen (650 mg), Pheniramine Maleate (20 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Apple Cinnamon Flavors, Citric Acid, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Lecithin, Maltodextrin, Medium Chain Triglycerides, Silicon Dioxide, Sodium Chloride, Sodium Citrate, Sucrose, Triacetin, Tribasic Calcium Phosphate.
Flu & Sore Throat, Packets, Apple Cinnamon Flavor

Other Information: Each packet contains: potassium 10 mg, sodium 51 mg. Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - Pain reliever/fever reducer. Pheniramine Maleate - Antihistamine. Phenylephrine HCl - Nasal decongestant. Nasal congestion. Sore throat. Headache. Body ache. Runny nose. Fever. Questions or comments? Call 1-800-452-0051. Theraflu provides powerful relief from your severe cold and flu symptoms. www.theraflu.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a p
Directions Directions: Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz. hot water: sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz of cool water: stir briskly before and after heating. Do not overheat. Adults and Children 12 Years of Age and Over: One packet. Children Under 12 Years of Age: Do not use.
About the Producer Novartis
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.